# SDR GAIA99222

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B, TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY (MIAMI) PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE.  CORROSION AT STRINGER 7R UPPER FLANGE, JUST FORWARD OF BS 1148.  REMOVED CORRODED AREA AT STRINGER 7R UPPER FLANGE FORWARD OF BS 1148.  CUT OUT DAMAGED AREAS AND REPAIRED AREA AND STRINGER UPPER FLANGE FORWARD OF BS 1148.  CUT OUT DAMAGED AREAS AND REPAIRED AREA AND STRINGER UPPER FLANGE PER SRM 53-10-3 FIG 1.  (M)
